# SDR AALA202203155455

- Difficulty date: March 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A300*
- Aircraft serial: 7509
- Aircraft time: 15,520 hours, 5,987 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR OFF TRACK. INSTALLED DOOR ON TRACK PER IPC 25-42-41.
